Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

What causes swelling in legs and skin discoloration and how can they be treated ?

shortly after being diagnosed with ulcerative colitis i had a dvt/pe. have been on coumadin since jly. when discharged from hospital i was on 1 mg, currently taking 7 mgs. still have shotness of breath and fatigue. dr keeps saying it takes time. what could be going on. also concerned about the swelling in legs, and skin discoloration
Asked On : Mon, 7 Mar 2011
Answers:  2 Views:  146
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi, your ulcerative colitis has nothing to do with dvt. DVT is due to vascular pathology due to clotting prolem and hence your doctor has put you on anticoagulant. This medicine needs to be taken for a longer lenth of time but results are good. Foods containing fat and or oils need to be minimized. Cardiac problem , if any, needs to be diagnosed early so that breathing problem can be taken care. Talk to your Physician and ask him any further investigations are required to evaluate cause of dvt.
Answered: Sun, 28 Aug 2011
I find this answer helpful
  User's Response
Looking to your complain there are all the chaces of small pulmonarymembolism.Submit for X-ray chest and if needeed CT chest and advise from
By good luck
Answered: Sun, 7 Aug 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor